advertisement
Question
Posted by: kelly | 2007/04/23

Waferin & Menoclove Forte

Hi there,

I wanted to ask this Q on behalf of my mom. She is currently using the blood thinning medication Waferin, and her GP prescribed Menoclove Forte to her as well.

However, on the front of the packet it says that Waferin must not be used by people using menoclove and her GP said that it is sfae to use together.

Can you giuve us a better answer?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can use the two tigether but the Warfarin may make the Menoclove less effective.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement